Losing my voice.....

  1. Losing my voice.....


    I have most of the typical symptoms and am taking Testosterone cream, HCG, armour and arimidex.

    My temp just cant get above low/mid 97 degrees.

    I am slowly losing my voice, talking is an effort. It is worst when I am tired, which is only 98% of the time. I feel like I may not even be able to talk in six months.

    My throat feels like its swollen but nothing is visually obvious.

    No I am not sick with flu or soar throat, his has been decaying for a few months now.

    Anyone ever heard of this?


  2. Quote Originally Posted by spinn View Post
    I have most of the typical symptoms and am taking Testosterone cream, HCG, armour and arimidex.

    My temp just cant get above low/mid 97 degrees.

    I am slowly losing my voice, talking is an effort. It is worst when I am tired, which is only 98% of the time. I feel like I may not even be able to talk in six months.

    My throat feels like its swollen but nothing is visually obvious.

    No I am not sick with flu or soar throat, his has been decaying for a few months now.

    Anyone ever heard of this?
    Maybe your have Mono??

Similar Forum Threads

  1. Losing Weight Without Losing Muscle
    By SimplyDraven in forum Weight Loss
    Replies: 43
    Last Post: 02-08-2011, 03:07 AM
  2. Deeper voice
    By pdigs in forum Anabolics
    Replies: 18
    Last Post: 09-04-2008, 04:33 PM
  3. Voice Changes
    By AnonyMoose in forum Supplements
    Replies: 2
    Last Post: 01-26-2007, 02:27 PM
  4. PH/PS Side Effects--Voice
    By Brodus in forum Anabolics
    Replies: 6
    Last Post: 11-25-2004, 10:22 PM
Log in
Log in